# SDR USAASB02232

- Difficulty date: December 25, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 7700 · Engine Indicating System
- Part: Connector
- Condition: Chafed
- Location: Instruments
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 773 - EN ROUTE FROM PHL TO DFW, THE NR 1 ENGINE EGT INDICATOR FAILED.  BOTH THE ANALOG AND DIGITAL PORTIONS WERE INOPERATIVE.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPAIRED A CHAFED WIRE AT CONNECTOR PLUG D1208, ENGINE DISCONNECT BRACKET.  CHECKED ALL CONNECTOR PLUGS, WIRING AND CIRCUIT BREAKERS.  PERFORMED THERMOCOUPLE RESISTANCE CHECK AND INDICATOR TEMPERATURE CHECK PER MM.  ALL CHECK GOOD.  (M)
